# SDR AALA2020013189014

- Difficulty date: January 25, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,580 hours, 26,780 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  AFT CABIN FLOOR PANEL 261BG WAS DELAMINATED.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011.
